# SDR AALA20050418

- Difficulty date: July 3, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- Engine: Pwa JT8D217C
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL OVERHEAD EMERGENCY LIGHT IN AFT TAIL CONE ARE INOPERATIVE.
